# SDR CALA2016011294995

- Difficulty date: January 12, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 94,891 hours, 14,817 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BREAKER P36 ON P11 RESETS, BUT POPS WHEN SQUIB TEST 1 PRESSED.  ON PUSHBACK & DURING POWER XFER BREAKER ALSO POPPED.  REPLACED RT OFF WING ESCAPE SYS EMER BATTERY CHARGER ASSEMBLY.  BREAKER P36 ON P11 STILL TRIPS DURING SQUIB TEST 1.  ALSO TRIPS WITH CONNECTOR REMOVED FROM BATTERY.  LT CONNECTOR OFF FOR TS.  SIDEWALL GRILL ALSO OFF.  REPAIRED CHAFED WIRE, SEE PTT SEQ 8916019.
